Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 233, NWS State College, PA

December 1, 2006Mifflin County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Dec 1, 2006, 3:30 PM EST for Mifflin County, Pennsylvania. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 1, 2006, 3:30 PM EST (20:30 UTC)
Expired
Dec 1, 2006, 4:00 PM EST
In force
30 min
Issued by
NWS State College, PA
Area
Counties, with a storm outline in the text

County Mifflin County, PA

The radar

The State College radar (KCCX), 48 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 1, 10:09 AM ESTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.5 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2006-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2006-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 1, 11:14 AM EST, 4 hours 16 minutes earlier.

Area forecast discussion, Dec 1, 11:14 AM EST, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1114 AM EST FRI DEC 1 2006

.SHORT TERM /THROUGH THIS AFTERNOON/...

ZONE TEXT AND WEATHER GRIDS VIA THE WEB UPDATED FOR ISSUANCE OF
SEVERE THUNDERSTORM WATCH 874 IN EFFECT UNTIL 6 PM. LINE OF HEAVY
SHRA/TSRA WITH EMBEDDED BOW ECHOES RACING NE AT 55 TO 60 MPH.
TIMING ON TRACK TO AFFECT THE WRN MTNS BETWEEN 16-18Z...THE
CENTRAL ZONES 18-19Z AND THE AREA EST OF THE SUSQ MAINSTEM 19-21Z.

&&

.PREV DISCUSSION...
 /ISSUED 936 AM EST FRI DEC 1 2006/

SHORT TERM /THROUGH THIS EVENING/...

NARROW COLD FRONTAL RAIN BAND WITH VIRTUALLY NO LIGHTNING ATTM WAS
RACING TO THE NE AT AROUND 50 KT. SREF CAPE/AND NAM PRESSURE RISE
MAXS TARGET THE SOUTHERN HALF OF THE CWA THIS AFTERNOON FOR THE
GREATEST POTENTIAL OF SEVERE...CAPTURING THE GREATER PORTION OF
SPC/S MDT RISK OUTLOOK AREA.

ISSUED A ZONE/GRID UPDATE TO REFLECT THE POTENTIAL OF DAMAGING
WIND GUSTS WITH THE NCRFB...LATE THIS MORNING ACROSS THE WRN PENN
MTNS...AND DURING THE EARLY TO MID AFTERNOON ACROSS THE CENTRAL
MTNS AND SUSQ VALLEY.

REST OF THE PREVIOUS FCST LOOK IN PRETTY GOOD SHAPE.

PREV DISCUSSION...
 /ISSUED 355 AM EST FRI DEC 1 2006/

SHORT TERM /TODAY THROUGH SUNDAY/...

STRENGTHENING LO PRES TRACKING TRACKING NORTHWRD THRU OHIO VALLEY
THIS AM. STEADY RAIN CONFINED TO AREA NORTH OF BAROCLINIC
ZONE...LEAVING PA MAINLY RAIN-FREE EARLY THIS AM. TRAILING COLD
FRONT WILL SWEEP THRU CENTRAL PA THIS AFTN...ACCOMPANIED BY HVY
SHWRS/TSTMS. MODEL CAPE VALUES SIGNIFICANT FOR TIME OF YEAR (ARND
500 J/KG)...COMBINED WITH TREMENDOUS SHEAR...SUPPORT THE MED RISK OF
SVR WX ISSUED BY SPC. LL SHEAR NR 50KTS ALSO SUGGESTS POSSIBILITY OF
ISOLATED TORNADOES.

HIGH PRECIP WATER VALUES COMBINED WITH VIGOROUS LIFT ALONG COLD
FRONT WILL LIKELY RESULT IN DOWNPOURS THAT COULD PRODUCE LOCALIZED
POOR DRAINAGE FLOODING. 1HR FFG VALUES EXCEED STORM TOTAL QPF OVR
MUCH OF THE REGION...SUGGESTING ANY FLASH FLOODING WOULD BE ISOLATED
AT BEST. HOWEVER...WILL LEAVE FFA IN TACT FOR NOW...WHICH MESHES
WELL WITH FLASH FLOOD WATCHES OF NEIGHBORING OFFICES.

HAVE EXPANDED HIGH WIND WARNING TO COVER ENTIRE CWA PER COORDINATION
WITH NEIGHBORING OFFICES. FEEL GREATEST THREAT OF DAMAGING WINDS
WILL BE WITH CONVECTION ASSOCIATED WITH COLD FRONT. HOWEVER...MODEL
SOUNDING DATA STILL SHOWS 50-60KT WIND AT TOP OF WELL MIXED BLYR
BEHIND FRONT...SO NON-CONVECTIVE GUSTS NR WARNING CRITERIA STILL
POSSIBLE INTO THE EVENING HOURS.

SCT LAKE EFFECT SNOW SHWRS WILL DEVELOP OVR THE MTNS THIS EVENING AS
MUCH COLDER AIR ARRIVES ON WESTERLY FLOW TONIGHT. LOW INVERSION
HEIGHTS...AND ABV FREEZING SFC TEMPS EARLY THIS EVENING...WILL KEEP
ACCUMS ON THE LIGHT SIDE. MTN -SHSN SHOULD TAPER TO FLURRIES ON
SATURDAY AS RIDGE OF HI PRES BUILDS TOWARD PA FROM THE WEST. FAIR
AND SEASONABLE CONDITIONS APPEAR LIKELY SUNDAY UNDER RIDGE.

LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...

00Z MREF SHOWING POTENT S/WV ROUNDING BASE OF GRT LKS TROUGH EARLY
MONDAY. EXPECT MTN -SHSN TO ACCOMPANY PASSAGE OF THIS FEATURE.
HOWEVER...ASSOCIATED COASTAL LOW IS PROGGED BY NEARLY ALL ENSEMBLE
MEMBERS TO REMAIN TOO FAR EAST TO AFFECT PA. COLDEST AIRMASS OF
SEASON IS LIKELY TO BE DRAWN SOUTH IN WAKE OF S/WV EARLY NEXT WEEK.
MREF 850 TEMPS ARND -14C MONDAY SUGGEST HIGHS MAY REMAIN BLW
FREEZING OVR ALL BUT SUSQ VALLEY.

AVIATION...

ROUGH FLYING WEATHER OVER THE NEXT 24-36 HOURS AS BIG CHANGES ARE ON
THE WAY.

WARM FRONT STRETCHED ACROSS REGION EARLY THIS MORNING KEEPING MOST
AREAS VFR BUT MVFR STRATOCU BEGINNING TO MOVE INTO LOWER SUSQ AS
SOUTHERLY LOW LEVEL WINDS ARE ON THE INCREASE.  THE STRATOCU WILL
SLOWLY LOWER AND SPREAD FURTHER WEST AND NORTH BY SUNRISE AND LLWS
WILL DEVELOP FOR MAINLY EASTERN 2/3 OF CWA.  SCATTERED SHOWERS WILL
ALSO REDUCE VSBYS/CIGS LOCALLY EARLY...MAINLY IN THE NW.  SURFACE
WINDS WILL START OUT LIGHT AND THEN INCREASE TO 10-20 KTS AND BECOME
GUSTY AFTER SUNRISE AS STRONGER WINDS MOVE IN ALOFT.

STRONG COLD FRONT ASSOCIATED WITH DEEPENING LOW WILL THEN SWEEP
ACROSS CENTRAL PA BETWEEN 16Z-20Z BRINGING MAINLY MVFR WITH SOME
BRIEF IFR CONDITIONS. RAIN WITH EMBEDDED TSTORMS WILL ACCOMPANY THE
FRONT...AND THE TSTORMS WILL BE CAPABLE OF LOCALLY STRONG WINDS AND
HEAVIER DOWNPOURS WHICH WILL SIGNIFICANTLY AFFECT AVIATION
INTERESTS.  WINDS WILL SHIFT TO THE SOUTHWEST AND PICK UP TO
SUSTAINED 20-30 KTS WITH HIGHER GUSTS.

STRONG SOUTHWEST TO WEST WINDS CONTINUE BEHIND THE FRONT WHICH WILL
KEEP LLWS IN THE FORECAST AND USHER IN MUCH COLDER AIR.  RAIN
SHOWERS WILL GRADUALLY CHANGE TO SNOW SHOWERS AS TEMPERATURES FALL
LATE THIS AFTERNOON AND THIS EVENING...WITH AERIAL COVERAGE OF
SHOWERS SLOWLY DIMINISHING.  THIS WILL LEAD TO A GENERAL IMPROVING
OF CONDITIONS AT MOST TAF SITES EXCEPT FOR LOCAL REDUCTIONS TO
CIGS/VSBYS IN THE SHOWERS.  LOWER CIGS/VSBYS MAY LAST THROUGH 12Z IN
THE HIGHER ELEVATION SITES OF KBFD/KJST.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FOR PAZ004>006-010>012-017>019-024>028-
033>037-041-042-045-046-049>053-056>059-063>066 UNTIL MIDNIGHT
SATURDAY.
FLASH FLOOD WATCH FOR PAZ004>006-010>012-017>019-024>028-
033>037-041-042-045-046-049>053-056>059-063>066 UNTIL 10 PM
FRIDAY.
&&

SHORT TERM...LAMBERT
Hazardous weather outlook, Dec 1, 5:33 AM EST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 AM EST FRI DEC 1 2006

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-
049>053-056>059-063>066-021045-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-
CUMBERLAND-ADAMS-YORK-LANCASTER-
533 AM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL SWEEP THROUGH CENTRAL PENNSYLVANIA THIS
AFTERNOON...ACCOMPANIED BY SHOWERS AND THUNDERSTORMS. WIND GUSTS
AROUND 60 MPH ARE EXPECTED WITH SOME OF THESE STORMS. IN
ADDITION...THE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH
FLOODING. STRONG AND POTENTIALLY DAMAGING WIND GUSTS WILL LINGER
INTO THE EVENING AS MUCH COLDER AIR RUSHES INTO THE REGION.
HOWEVER...THE BEST CHANCE OF DAMAGING WINDS AND FLOODING WILL BE
WITH THE FRONTAL PASSAGE...WHICH SHOULD OCCUR AROUND NOON OVER THE
LAUREL HIGHLANDS AND NORTHWEST MOUNTAINS...AND AROUND 3 PM IN THE
SUSQUEHANNA VALLEY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Dec 1, 1:38 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
138 PM EST FRI DEC 1 2006

PAZ033-034-011915-
BEDFORD-SOMERSET-
138 PM EST FRI DEC 1 2006

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND SOMERSET COUNTIES...

AT 134 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF MEYERSDALE...MOVING NORTHEAST
AT 75 MPH. THE THUNDERSTORM WILL BE NEAR MEYERSDALE...
SALISBURY...AND CASSELMAN AROUND 145 PM...
GARRETT...AND ROCKWOOD AROUND 150 PM...
BERLIN...FRIEDENS...AND SOMERSET AROUND 155 PM...
SHANKSVILLE AND INDIAN LAKE AROUND 200 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 110 AND 128.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
40...ROUTE 219.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: DANGELO
Special weather statement, Dec 1, 1:51 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EST FRI DEC 1 2006

PAZ006-012-011930-
NORTHERN CLINTON-POTTER-
151 PM EST FRI DEC 1 2006

...STRONG THUNDERSTORMS WILL AFFECT CLINTON AND POTTER COUNTIES...

AT 146 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 26 MILES EAST OF ST.
MARYS TO 29 MILES EAST OF ST. MARYS TO 23 MILES NORTHEAST OF
CLEARFIELD...MOVING NORTHEAST AT 100 MPH. THE THUNDERSTORMS WILL BE
NEAR OLE BULL STATE PARK AROUND 200 PM AND HARRISON VALLEY AROUND 205
PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

FORECASTER:RHG
Local storm report, Dec 1, 2:14 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1146 AM     TSTM WND DMG     ROCKWOOD                39.92N 79.16W
12/01/2006                   SOMERSET           PA   EMERGENCY MNGR

            SEVERAL TREES REPORTED DOWN IN THE TOWN OF ROCKWOOD AND
            IN CONEMAUGH TOWNSHIP

1210 PM     TSTM WND DMG     2 SE BURNSIDE           40.79N 78.76W
12/01/2006                   CLEARFIELD         PA   EMERGENCY MNGR

            TREES DOWN REPORTED ACROSS PORTIONS OF BURNSIDE TOWNSHIP.

1220 PM     TSTM WND DMG     3 N JOHNSTOWN           40.37N 78.92W
12/01/2006                   CAMBRIA            PA   EMERGENCY MNGR

            TREES DOWN IN PORTIONS OF MIDDLE TAYLOR TOWNSHIP.

1240 PM     TSTM WND DMG     3 W SMETHPORT           41.81N 78.50W
12/01/2006                   MCKEAN             PA   EMERGENCY MNGR

            TREES DOWN ACROSS RT 59 IN KEATING TOWNSHIP.

1255 PM     TSTM WND DMG     5 NW ST. MARYS          41.48N 78.63W
12/01/2006                   ELK                PA   EMERGENCY MNGR

            TREES DOWN ACROSS PORTIONS OF ROUTE 255 BETWEEN SAINT
            MARYS AND JOHNSONBURG.

1255 PM     NON-TSTM WND DMG WELLSBORO               41.75N 77.30W
12/01/2006                   TIOGA              PA   EMERGENCY MNGR

            TREES DOWN IN WELLSBORO.

1256 PM     TSTM WND DMG     4 SSE DUBOIS            41.07N 78.73W
12/01/2006                   CLEARFIELD         PA   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWNED IN PARTS OF BRADY
            TOWNSHIP.

0115 PM     TSTM WND DMG     2 NE GEISTOWN           40.31N 78.84W
12/01/2006                   CAMBRIA            PA   EMERGENCY MNGR

            TREES DOWN IN PARTS OF RICHLAND AND SUMMERHILL TOWNSHIPS.

&&

MBC
Special weather statement, Dec 1, 2:26 PM EST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 PM EST FRI DEC 1 2006

PAZ042-046-049>053-058-012030-
COLUMBIA-MONTOUR-NORTHUMBERLAND-SCHUYLKILL-SNYDER-SOUTHERN LYCOMING-
SULLIVAN-UNION-
226 PM EST FRI DEC 1 2006

...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...LYCOMING...MONTOUR...
NORTHUMBERLAND...SCHUYLKILL...SNYDER...SULLIVAN AND UNION COUNTIES...

AT 224 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SHOWERS WITH SOME EMBEDDED THUNDER ALONG A LINE EXTENDING
FROM 9 MILES SOUTHWEST OF WILLIAMSPORT TO 17 MILES SOUTHWEST OF
SELINSGROVE...MOVING EAST AT 60 MPH. THE THUNDERSTORMS WILL BE NEAR
MONTOURSVILLE...WINFIELD... WATSONTOWN...AND SELINSGROVE AROUND 235
PM...WEST MILTON...URBAN... TURBOTVILLE...AND SUNBURY AROUND 240
PM...HUGHESVILLE AND PICTURE ROCKS AROUND 245 PM.

WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THESE
SHOWERS.

FORECASTER: DANGELO
Special weather statement, Dec 1, 3:02 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
302 PM EST FRI DEC 1 2006

PAZ026>028-035-036-056-012030-
FRANKLIN-FULTON-HUNTINGDON-JUNIATA-MIFFLIN-PERRY-
302 PM EST FRI DEC 1 2006

...STRONG THUNDERSTORMS WILL AFFECT FRANKLIN...FULTON...HUNTINGDON...
JUNIATA...MIFFLIN AND PERRY COUNTIES...

AT 258 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
LEWISTOWN TO 6 MILES EAST OF BREEZEWOOD...MOVING NORTHEAST AT 60 MPH.
THE THUNDERSTORMS WILL BE NEAR MILROY...SEVEN MOUNTAINS...STRODES
MILLS...AND SHADE GAP AROUND 310 PM...YEAGERTOWN...ST. THOMAS...
LEWISTOWN...AND FANNETTSBURG AROUND 315 PM...WILLOW HILL AND UPPER
STRASBURG AROUND 320 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...
ROUTE 30...ROUTE 322...ROUTE 322/22...ROUTE 522.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

FORECASTER: DANGELO
Special weather statement, Dec 1, 3:09 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
309 PM EST FRI DEC 1 2006

PAZ019-045-012045-
SOUTHERN CENTRE-SOUTHERN CLINTON-
309 PM EST FRI DEC 1 2006

...A STRONG THUNDERSTORM WILL AFFECT CENTRE AND CLINTON COUNTIES...

AT 307 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POTTERS MILLS AND BOALSBURG...MOVING
NORTHEAST AT 75 MPH. THE THUNDERSTORM WILL BE NEAR POE VALLEY STATE
PARK AROUND 315 PM...REBERSBURG...MILLHEIM...AND LAMAR AROUND 320
PM...MACKEYVILLE AROUND 325 PM...LOGANTON...CARROLL...MCCALL DAM
STATE PARK AROUND 330 PM AND AVIS AROUND 335 PM.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ROUTE
322...STATE ROAD 45.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 11:29 AM ESTSevere Thunderstorm WarningCTPWarren46 min
Dec 1, 11:44 AM ESTSevere Thunderstorm WarningCTPCambria, Somerset61 min
Dec 1, 12:05 PM ESTSevere Thunderstorm WarningCTPClearfield, Elk55 min
Dec 1, 12:25 PM ESTSevere Thunderstorm WarningCTPBedford, Blair50 min
Dec 1, 12:29 PM ESTSevere Thunderstorm WarningCTPMcKean61 min
Dec 1, 12:45 PM ESTSevere Thunderstorm WarningCTPCambria, Clearfield75 min
Dec 1, 1:07 PM ESTSevere Thunderstorm WarningCTPPotter53 min
Dec 1, 2:38 PM ESTSevere Thunderstorm WarningCTPMontour, Northumberland, Snyder, Union37 min
Dec 1, 2:45 PM ESTSevere Thunderstorm WarningCTPLycoming, Sullivan30 min
Dec 1, 2:48 PM ESTSevere Thunderstorm WarningCTPColumbia27 min
Dec 1, 3:34 PM ESTSevere Thunderstorm WarningCTPJuniata, Perry56 min
Dec 1, 3:44 PM ESTSevere Thunderstorm WarningCTPSnyder31 min
Dec 1, 3:57 PM ESTSevere Thunderstorm WarningCTPMontour, Northumberland, Union33 min
Dec 1, 4:07 PM ESTSevere Thunderstorm WarningCTPDauphin53 min
Dec 1, 4:11 PM ESTSevere Thunderstorm WarningCTPColumbia49 min
Dec 1, 4:16 PM ESTFlash Flood WarningCTPColumbia, Northumberland89 min
Dec 1, 4:21 PM ESTSevere Thunderstorm WarningCTPSchuylkill54 min
Dec 1, 4:39 PM ESTSevere Thunderstorm WarningCTPLebanon51 min
Dec 1, 5:06 PM ESTSevere Thunderstorm WarningCTPYork24 min
Dec 1, 5:09 PM ESTSevere Thunderstorm WarningCTPLancaster66 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.